Free Quadratic Harness

Włodzimierz Bryc , Wojciech Matysiak , Jacek Wesołowski

Abstract

Podano konstrukcję klasy procesów stochastycznych zwanej wolnymi kwadratowymi harnessami. Konstrukcja wykorzystuje własności wielomianów ortogonalnych, których miary ortogonalizujące są odpowiednio rozkładami brzegowymi i warunkowymi konstruowanego procesu. Jest to istotne uzupełnienie rodziny kwadratowych harnessów rozszerzające zakres parametrów, dla których znane były konstrukcje tego typu procesów.
Author Włodzimierz Bryc
Włodzimierz Bryc,,
-
, Wojciech Matysiak (FMIS / DPMS)
Wojciech Matysiak,,
- Department of Probability and Mathematical Statistics
, Jacek Wesołowski (FMIS / DPMS)
Jacek Wesołowski,,
- Department of Probability and Mathematical Statistics
Journal seriesStochastic Processes and Their Applications, ISSN 0304-4149, (A 30 pkt)
Issue year2011
Vol121
No3
Pages657-671
ASJC Classification2604 Applied Mathematics; 2611 Modelling and Simulation; 2613 Statistics and Probability
LanguageEnglish
Score (nominal)30
Publication indicators WoS Citations = 6; Scopus SNIP (Source Normalised Impact per Paper): 2011 = 1.351; WoS Impact Factor: 2011 = 1.01 (2) - 2011=1.514 (5)
Citation count*7 (2015-04-30)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?